Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Gold Open Access
Representation Theory
Representation Theory
ISSN 1088-4165

Contents of Volume 8

All articles in this issue are freely accessible.
Representations of reductive groups over finite rings
G. Lusztig.
Represent. Theory 8 (2004), 1-14
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2048585
Resolutions and Hilbert series of the unitary highest weight modules of the exceptional groups
Thomas J. Enright and Markus Hunziker.
Represent. Theory 8 (2004), 15-51
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2048586
Total positivity in the De Concini-Procesi Compactification
Xuhua He.
Represent. Theory 8 (2004), 52-71
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2048587
Character sheaves on disconnected groups, II
G. Lusztig.
Represent. Theory 8 (2004), 72-124
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2048588
Character sheaves on disconnected groups, III
G. Lusztig.
Represent. Theory 8 (2004), 125-144
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2048589
Character sheaves on disconnected groups, IV
G. Lusztig.
Represent. Theory 8 (2004), 145-178
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2048590
Errata for “Character sheaves on disconnected groups, I"
G. Lusztig.
Represent. Theory 8 (2004), 179-179
Abstract, references and article information
Full-text PDF Free Access    
On the equivariant K-theory of the nilpotent cone in the general linear group
Pramod N. Achar.
Represent. Theory 8 (2004), 180-211
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2058726
Parametrizations of flag varieties
R. J. Marsh and K. Rietsch.
Represent. Theory 8 (2004), 212-242
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2058727
Double affine Hecke algebras and Calogero-Moser spaces
Alexei Oblomkov.
Represent. Theory 8 (2004), 243-266
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2077482
Explicit matrices for irreducible representations of Weyl groups
John R. Stembridge.
Represent. Theory 8 (2004), 267-289
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2077483
On tight monomials in quantized enveloping algebras
Robert Bédard.
Represent. Theory 8 (2004), 290-327
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2077484
Subregular representations of $\mathfrak{sl}_{n}$ and simple singularities of type $A_{n-1}$. II
Iain Gordon and Dmitriy Rumynin.
Represent. Theory 8 (2004), 328-345
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2077485
Character sheaves on disconnected groups, V
G. Lusztig.
Represent. Theory 8 (2004), 346-376
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2077486
Character sheaves on disconnected groups, VI
G. Lusztig.
Represent. Theory 8 (2004), 377-413
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2084488
Good orbital integrals
Clifton Cunningham and Thomas C. Hales.
Represent. Theory 8 (2004), 414-457
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2084489
Realisation of Lusztig cones
Philippe Caldero, Robert Marsh and Sophie Morier-Genoud.
Represent. Theory 8 (2004), 458-478
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2110356
A simple combinatorial proof of a generalization of a result of Polo
Fabrizio Caselli.
Represent. Theory 8 (2004), 479-486
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2110357
Subfield symmetric spaces for finite special linear groups
Toshiaki Shoji and Karine Sorlin.
Represent. Theory 8 (2004), 487-521
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2110358